# SDR ACE102505

- Difficulty date: October 25, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 44,771 hours
- Engine: Pwa PT6A65B
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Overheated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TAIL FLOOD WHEN TURNED ON, CAN SMELL ELECTICAL SMOKE. THEN SWITCH (FLOOD LIGHTS) FLIPS OFF.  INSPECTED WIRING AT FLOOD LIGHT SWITCH AND FOUND OVERHEATED WIRE AT LOOSE TERMINAL ON CIRCUIT BREAKER SWITCH.
